兰州大学机构库

Browse/Search Results:  1-10 of 58 Help

Selected(0)Clear Items/Page:    Sort:
Generalized fronts in reaction-diffusion equations with bistable nonlinearity 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 8, 页码: 1633-1646
Authors:  Shu, YQ;  Li, WT(李万同);  Liu, NW;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(237Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  transition fronts  uniqueness  bistable nonlinearity  stability  
Generalized fronts in reaction-diffusion equations with mono-stable nonlinearity 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 2, 页码: 433-440
Authors:  Shu, YQ;  Li, WT(李万同);  Liu, NW;  Shu, YQ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(247Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  Transition fronts  Mono-stable nonlinearity  
Multidimensional stability of V-shaped traveling fronts in the Allen-Cahn equation 期刊论文
Science China-Mathematics, 2013, 卷号: 56, 期号: 10, 页码: 1969-1982
Authors:  Sheng, WJ;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(219Kb)  |  Favorite  |    Submit date:2015/12/16
Allen-cahn Equation  Asymptotic Stability  Multidimensional  V-shaped  Traveling Front  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed  
Entire solutions in periodic lattice dynamical systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 10, 页码: 3505-3535
Authors:  Wu, SL;  Shi, ZX;  Yang, FY;  Wu, SL (reprint author), Xidian Univ, Dept Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Spatially periodic solution  Pulsating traveling front  Periodic lattice dynamical system  
Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 185-232
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(416Kb)  |  Favorite  |    Submit date:2015/12/16
travelling wave fronts  reaction-diffusion systems  integral operator  iterative techniques  quasimonotonicity  spatio-temporal delays  
Entire Solutions in Lattice Delayed Differential Equations with Non local Interaction: Bistable Cases 期刊论文
Mathematical Modelling of Natural Phenomena, 2013, 卷号: 8, 期号: 3, 页码: 78-103
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave front  lattice delayed differential equation  bistable nonlinearity  
On the diffusive Nicholson's blowflies equation with nonlocal delay 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2007, 卷号: 17, 期号: 6, 页码: 505-525
Authors:  Li, WT(李万同);  Ruan, S;  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(455Kb)  |  Favorite  |    Submit date:2015/12/16
Nicholson's blowflies model  reaction-diffusion  nonlocal delay  travelling wave-front  
Global asymptotic stability of bistable traveling fronts in reaction-diffusion systems and their applications to biological models 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1229-1239
Authors:  Wu, SL;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(221Kb)  |  Favorite  |    Submit date:2015/12/16
点火型和单稳型反应扩散方程的多维传播现象 学位论文
博士, 兰州: 兰州大学, 2018
Authors:  步真会
Favorite  |    Submit date:2019/01/18
反应扩散方程  点火型非线性项  单稳型非线性项  非平面行波解  广义行波解  存在性  稳定性